# SDR 0401799883

- Difficulty date: September 3, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 58,563 hours, 56,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CRACK IN AFT PRESSURE DOOR FRAME STEEL SPLICE STRAP J060110-93.  REPAIRED PER EA 98-200540.
